bannednutritionnapsgear

Rapid heartbeat after four months on TRT

Jackmaster

New member
Member
I’ve been on trt for 4 months and a couple weeks ago 4 days after I injected my normal dose 125 mgs I started feeling weird then my left arm went numb to the point I couldnt press the buttons on my phone only with my thumb, the next day my heart started pouding my chest my heart beat was 90 bpm while resting, BP was actually low 119 If I remember correctly, then on monday right after I finished lunch my jaw started to hurt and I had trouble catching my breath, the left side of my chest/back hurted I couldnt lay down on that side cause I would get dizzy lightheaded, confused and I couldnt use my left arm neither, so I went to the ER did an ECG and everything was ok, my Dr. couldnt tell me what it was, he told me to check thyroid and test levels
thyroid TSH was 3.8
Ft4 1.5
T3 1.01
Total test was 440
Colesterol was 147

So I stopped the treatment for around 3 weeks
Side effects were completely gone
I injected 50 mgs again and like before sides came back 4 days later my heartbeat woke me up
But for some reason I ran up and down the stairs and heartrate went back to normal
(I did cardio when the first time it happened but it did nothing.) maybe cause it was the double of the amount ?

So the morning after I injected 25 mgs cause I started to feel low t symptoms

Side effects came back almost instantly
But not as strong as before, the only thing that worried me is a permament damage to the heart but still the ecg showed nothing. Heart rate is slowly going back to normal, I am completely hating long esters, had it been prop I could have healed waay more faster.

What I noticed
One day my heartbeat was going back to normal like it wasnt beating as fast as the day before but it went up after I ate a burger and a bag of lays. I was feeling great and all of the sudden I started to feel dizzy confused and my heart started to beat faster.

Havent really lift since then Only cardio for now

Im gonna see an endo this week lets see if he can find out what is causing it, but for now Im done with long esters for a long time and I share this with you cause maybe someone s had this experience before too and can actually help me out.

No heart problems on both sides of my family btw.

Thank you
 

DylanGemelli

Founding Member
Super Moderator
it may be anxiety that you are having... it sounds like you got scared after a bad injection and then started to panic.. basically a panic attack and because it happened once, then you were in a familiar state and every injection its happening again.. .thats one possibility but you need to speak to your endo about it...
 

Jackmaster

New member
Member
I thought about that, but what worried me was that it was a continuous state like It lasted a week, also the numbness on my left arm, and the pain on the left side of my chest/back. I dont know a thing about panic attacks, are those common symptoms? Does this can also happen if E2 is high?
 

DylanGemelli

Founding Member
Super Moderator
those are all common symptoms on a panic attack but that doesnt necessarily mean thats what it is... i highly highly highly doubt that is anything estrogen related whatsoever.. thats not anything you would see with that...
 

Buddhabuilder

Community Leader
VIP Moderator
Engaging in a mindfulness practice can drastically reduce symptoms of anxiety and panic. By challenging your current situation with a meditative practice you can turn this obstacle into an opportunity to learn and grow...
 

cbbram

Community Leader
VIP Moderator
Hormonal changes can cause MANY side effects. Generally once they're at a stable steady level the sides will lessen.
 

Tazz

Community Leader
VIP Moderator
Engaging in a mindfulness practice can drastically reduce symptoms of anxiety and panic. By challenging your current situation with a meditative practice you can turn this obstacle into an opportunity to learn and grow...
great advice, sometimes things like this can help a lot for people.
 

stevesmi

Moderator
VIP Moderator
try changing brands of test, if the problem persists then test isn't for you. you know you can run HRT with other steroids right? EQ was given to humans for 25 years.
 

RUCingdsgainz

VIP Member
Member
Same thing happens to me when I start Test after not being on it for awhile or even a short break. It usually goes away within a few weeks tho. You should try Coq10 and hawthorn berry it might help the heart rate.
 
Top